# SDR AALA201710269003

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 33,888 hours, 4,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT SIGNS "ON" DURING FLT AT 1L, 2R, 3L. ALL OTHERS OFF. RESET CIDS. OK FOR SERVICE.
